# SDR R61A201701210128

- Difficulty date: January 21, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 34,237 hours, 21,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Frame 88-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON UPPER SKIN SURFACE AT INBD SIDE OF WASTE SERVICE DOOR CUTOUT.  REMOVE AND REPLACED THE WASTE SERVICE INTERNAL DOUBLER IAW SRM 51-10-03, 51-41-02.
